# SDR DL72S001750

- Difficulty date: September 11, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- Aircraft time: 58,282 hours, 43,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457416
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTIONS OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 480 & 680 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL.  INTERNAL MFEC INSPECTION CONFIRMED 19 CRACKS ALONG THE LENGTH OF THE PANEL.  THE ENTIRE SKIN LAP JOINT WAS CUT AND REMOVED.  THE JOINT WAS RESTORED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 378506-14AD.
